Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On isometries of Euclidean spaces


Authors: F. S. Beckman and D. A. Quarles
Journal: Proc. Amer. Math. Soc. 4 (1953), 810-815
MSC: Primary 56.0X
MathSciNet review: 0058193
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058193-5
Article copyright: © Copyright 1953 American Mathematical Society